The Annals of Mathematical Statistics

On the Weak Convergence of Probability Measures

Lucien LeCam

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 41, Number 2 (1970), 621-625.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697102

Digital Object Identifier
doi:10.1214/aoms/1177697102

Mathematical Reviews number (MathSciNet)
MR254909

Zentralblatt MATH identifier
0226.60009

JSTOR
links.jstor.org

Citation

LeCam, Lucien. On the Weak Convergence of Probability Measures. Ann. Math. Statist. 41 (1970), no. 2, 621--625. doi:10.1214/aoms/1177697102. https://projecteuclid.org/euclid.aoms/1177697102


Export citation